Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

State

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About State

  • Rank
    New Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

523 profile views
  1. State

    Accutane hell!

    At 10mg you're on about as low of a dose as it comes. I could be wrong, but I would think that the lower the dose, the shorter the initial breakout. I am on 80mg a day and it took about a month and a half for mine to clear up completely. However, as said above, Accutane affects everyone differently so it's anyone's guess. Good luck
  2. State

    DAy 21 and 22-- dryness

    I'm on day 22 too (80mg daily). I'm about in the same situation, really dry face and scalp, no improvements, and right in the middle of the initial breakout. It is hard to keep from picking when your face dries up like that. Hopefully results are soon to come.
  3. You're not going to be in any danger from eating vitamin A rich foods. You may want to stay away from multi-vitamins containing large amounts of vitamin A (most do) though.
  4. To return to the actual topic of the post... I have a few friends and family that have taken accutane and most say that their side effects have subsided in couple of weeks after the course was over. I started just a few weeks ago and I'm hoping for the same outcome, the joint pain is what really irritates me. But as others have said above, you're not going to know until you get there. It varies from person to person.
  5. State

    Should I take it?

    I think that talking to your dermatologist is going to be what helps you the most with the decision. Don't worry too much about some of the extreme side effects you hear people talk about on these boards because many of them are on a second or third course and in many cases these side effects are things that they could have stopped earlier before they became a major problem just by paying attention to their health and contacting their derm when they noticed anything out of the ordinary. Also t
  6. I've read several posts on the boards concerning dosage and results, the general consensus being that the higher the dosage, the worse the side effects but faster the results. It also seems like the mg/weight ratio tends to be a factor. I myself am only three weeks in but I was put on 80 mg daily (I weigh 120lbs) from the start, and I am in the middle of a pretty severe initial breakout. I haven't been on it long enough to tell whether a high dosage means high resluts or not, but I can tell y
×